# SDR YENA200317

- Difficulty date: July 22, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 8,834 hours, 3,715 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 0842
- Condition: Contaminated
- Location: Cabin
- Part time: 8,825 hours, 3,713 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LIVETV ROW: 10 DEF SMOKED AND SHORTED OUT.  TURNED SYSTEM OFF.  NO FURTHER PROBLEM.  TRANSFERRED TO MEL 25-22-03.  LATER UPON ARRIVAL AT JFK, REMOVED AND REPLACED SEB AT SEAT 10 DEF. IT WAS REPORTED THAT PASSENGER SPILLED LARGE AMOUNT OF LIQUID ON SEAT.  CONFIRMED SEB WAS CONTIMINATED.
